# SDR IXXA9800074

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 863-878
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON MAIN CABIN FLOOR PRESSURE PANEL BETWEEN FUSELAGE STATION 863 AND 878, BL +X4 TO -X5.50.  REPAIR ACCOMPLISHED CORROSION BLEND OUT, FABRICATION AND INSTALLATION OF A REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING COO-8-53-290-98 AND ENGINEERING ORDER 53-DC8-857.
